# SDR QXEA2013061001073

- Difficulty date: June 10, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 15,683 hours, 16,609 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 707-714
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGING ON RT SEAT TRACK AT FS Y9.250 BETWEEN FS X707.0 AND X714.0, SEAT TRACK NR 16. BLENDED SEAT TRACK, FOUND OUT OF LIMITS.  REMOVED SEAT TRACK NR 16 IAW SRM 51-42-05-02-01 AND 51-41-00-00-01.  DRILLED NEW SEAT TRACK IAW SRM 51-40-07-02-01. INSTALLED NEW TRACK IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.  PRIMED IAW SRM 51-25-10-02-01.  APPLIED AVDEC SELF LEVELING GREEN IAW  SRM 51-21-10-02-01.  APPLIED TOP COAT AND CPC IAW AMM 51-25-01-390-801 AND SRM 51-25-15-02-01.
